# SDR SWAA2019062434098

- Difficulty date: June 9, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A0040
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AT BS. 907, BETWEEN STR. 27R TO STR. 25R, ON AFT SIDE OF FRAME.    / R&R SHEAR TIE IAW DWG AND SRM.
